# SDR 9618179974

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Vibration
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND BOTH NOSE GEAR DOOR UP AND LOCKED.  NO DISCREPANCIES COULD BE FOUND.  AIRCRAFT RETURNED TO SERVICE.
